# SDR UPS02439050

- Difficulty date: August 4, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LH BS 1480 B/H #11 HOLE 2EA CRACK FOUND AT OUTER CHORD SPLICE FTG RUNNING FWD AT 8 O/C POSN & 7 O/C POSN (LOOKING I/B),CRACK AT 8 O/C POSN 3/16" LONG, CRACK AT 7 O/C POSN 0.040" LONG (CRACK AT O/B FACE) (STR L33 TO L34)     LH BS 1480 B/H OUTER CHORD SPLICE FTG BOLT HOLE #11 REAMED TO 0.660"  AS PER SB 747-53A2390 R1 AND BUSHING REINSTALLED CRACK FREE CONFIRMED AS PER NDT NTM PT 6 51-00-00 FIG 4.
